# SDR CALA2009021900100

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 26,586 hours, 8,064 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100030
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A 1.0625 INCH CRACK LOCATED AT STAB STATION 138.0, 24.2812 INCH AFT OF FRONT SPAR.  REPAIRED PER ECRA 5510-01972.
